Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Continuous biorthogonality of an elliptic hypergeometric function

Author: V. P. Spiridonov
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 5.
Journal: St. Petersburg Math. J. 20 (2009), 791-812
MSC (2000): Primary 33C75, 81R12
Published electronically: July 21, 2009
MathSciNet review: 2492363
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A family of continuous biorthogonal functions related to an elliptic analog of the Gauss hypergeometric function is constructed. The key tools used for that are the elliptic beta integral and the integral Bailey chain introduced earlier by the author. The relationship with the Sklyanin algebra and elliptic analogs of the Faddeev modular double are discussed in detail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 33C75, 81R12

Retrieve articles in all journals with MSC (2000): 33C75, 81R12

Additional Information

V. P. Spiridonov
Affiliation: Bogoliubov Laboratory of Theoretical Physics, JINR, Dubna, 141980 Moscow Region, Russia

Keywords: Completely integrable systems, special functions, Sklyanin algebra, Faddeev modular double
Received by editor(s): December 17, 2007
Published electronically: July 21, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society